# SDR UIEA2011022300142

- Difficulty date: February 23, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND AT STA 385 LT, S-31A, DEPTH FOUND APPROX 0.015, LENGTH APPROX 1" TO C/OUT FUSELAGE SKIN EXTERNAL REPAIR IAW SRM 53-00-01. CAT B REPAIR CARRIED OUT IAW MSG SEP-TLS-11-0036-02B.  EXTERNAL DOUBLER AND TRIPLER FABRICATED.
